# SDR AWXA9900156

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLES TOP AND BOTTOM OF UPPER TEE CHORD RBL 21-56, FRAME STA 328 RT.  FABRICATED T-CHORD AND REPAIR AS PER AWA ER 3-53-1529 INSTRUCTIONS.
